# SDR ZZDA2008003

- Difficulty date: January 4, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29982225
- Part serial: 2523
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE FAILED TO DEPLOY DURING MAINT CHECK.  REPLACED DOOR SLIDE ASSY.
